Linear convergence of an adaptive finite element method for the $p$-Laplacian equation

Diening L, Kreuzer C (2008)
SIAM Journal on Numerical Analysis 46(2): 614-638.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
SIAM Journal on Numerical Analysis
Band
46
Zeitschriftennummer
2
Seite
614-638
ISSN
PUB-ID

Zitieren

Diening L, Kreuzer C. Linear convergence of an adaptive finite element method for the $p$-Laplacian equation. SIAM Journal on Numerical Analysis. 2008;46(2):614-638.
Diening, L., & Kreuzer, C. (2008). Linear convergence of an adaptive finite element method for the $p$-Laplacian equation. SIAM Journal on Numerical Analysis, 46(2), 614-638. doi:10.1137/070681508
Diening, L., and Kreuzer, C. (2008). Linear convergence of an adaptive finite element method for the $p$-Laplacian equation. SIAM Journal on Numerical Analysis 46, 614-638.
Diening, L., & Kreuzer, C., 2008. Linear convergence of an adaptive finite element method for the $p$-Laplacian equation. SIAM Journal on Numerical Analysis, 46(2), p 614-638.
L. Diening and C. Kreuzer, “Linear convergence of an adaptive finite element method for the $p$-Laplacian equation”, SIAM Journal on Numerical Analysis, vol. 46, 2008, pp. 614-638.
Diening, L., Kreuzer, C.: Linear convergence of an adaptive finite element method for the $p$-Laplacian equation. SIAM Journal on Numerical Analysis. 46, 614-638 (2008).
Diening, Lars, and Kreuzer, Christian. “Linear convergence of an adaptive finite element method for the $p$-Laplacian equation”. SIAM Journal on Numerical Analysis 46.2 (2008): 614-638.